# SDR DALA2024031903446

- Difficulty date: March 14, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 89,177 hours, 41,647 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 DISC: LH AND R/H FR 66 STOP FITTINGS #1 TO #7 HOLES 1-4 MEASURE .255". AD RELATED AA 5311-01216. ACTIONS REQUIRED PRIOR TO FURTHER FLIGHT. C/A: REPAIRED PER PRI 616224-14AD REV 0,1,2,3,4,5 AND ERA 616224-14AD REV O SECTION I ASSOCIATED ER/A 14-616224 ADDED FOR AC 3227. (LP: 0245075)
